| Model Number |
CNA0T0 |
| Medical Device Problem Codes |
Failure to Deliver (2338); Failure to Advance (2524)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare professional reported with a description of intraocular lens(iol) stuck in delivery system or lens would not advance and plunger misfired.Additional information has been requested.
Additional Manufacturer Narrative
Additional information was provided in b.3., b.5., d.10., h.3., h.6.And h.11.The product was not returned for analysis.The root cause for the reported complaint could not be determined as no sample was returned for analysis.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been received and stated that the procedure was completed on the same day with the new lens.No patient harm was reported.